|
Volumn 90, Issue 19, 2003, Pages
|
Optimal multiqubit operations for Josephson charge qubits
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ALGORITHMS;
ELECTRODES;
ELECTRON TUNNELING;
FOURIER TRANSFORMS;
HAMILTONIANS;
JOSEPHSON JUNCTION DEVICES;
LOGIC GATES;
MAGNETIC FLUX;
NONLINEAR EQUATIONS;
OPTIMIZATION;
PERSONAL COMPUTERS;
SQUIDS;
EXTERNAL MAGNETIC FLUX;
HOLONOMIC QUANTUM COMPUTATION;
JOSEPHSON CHARGE QUBITS;
QUANTUM ALGORITHM;
QUANTUM COMPUTER;
SCHRODINGER EQUATION;
SUPERCONDUCTING ELECTRODE;
QUANTUM THEORY;
|
EID: 0037933395
PISSN: 00319007
EISSN: None
Source Type: Journal
DOI: None Document Type: Article |
Times cited : (40)
|
References (26)
|